Here is my current status. I am a diabetic and recently developed a couple of skin ulcers on my leg which required a hospital stay. While there, they noticed my Creatinine levels were quite high, at 3.4. My bun was normal. Now my creatinine level has always been on the high side, cause I am a long time bodybuilder. I am 5'8 at about 280lbs. Since creatinine levels are directly related to a persons muscle size, i was always told my levels would be higher. But they say it's much higher than it should be.
While in the hospital (i was there for 6 days) They got my levels to come down to 2.3 a fast question is this, how were they able to get my levels to come down in just 6 days. All they gave me was antibiotics for my leg, which it turns out, showed no signs of infection. And they gave me a selene drip. does that mean I was just dehydrated?
I am now seeing a Nephrologist and they want me to pretty much drastically reduce my protein intake. That is something that is going to be extremely difficult. Bodybuilding has been a part of my life for almost 20 years.
Each day, edema in my legs seems to be getting worse. Not just in my ankles and calves, but in my thighs. making it hard to even bend them. I take every supplement I read about that is said to help with kidneys. coq10 and numerous others.
I do believe my blood pressure when untreated for a long time. I am now on a beta blocker, which has seemed to slow my heart rate and control my blood pressure. My blood sugar has always been controlled well. Hopefully, as my blood pressure remains under control, my kidney function will improve. The goal of my Nephrologist is to get my creatinine levels under 2 and he'd be happy with that considering my overall size.
Just looking for any input on anything mentioned. Thanks.
Subscribe to this Thread…
Results 1 to 2 of 2
07-24-2014, 01:57 PM #1
- Join Date
- Jul 2014
Would Like some input on my kidney problems
08-23-2014, 08:51 AM #2
- Join Date
- Apr 2014
Hello. You never mentioned your GFR number. I am glad your foot ulcers are not infected. Be careful with that pam